Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can I do that?
Dec 10, 2006

I am 26, HIV pos, Undetectable, taking Atripla, with a negative partner, and praticing safe sex and lots of masturbation. My partner is on the west coast and I am on the east, hence the masturbation. I was wondering is there a such thing as doing it too much. Also i want to learn to control my orgasims and increase the intesity and out put of them if possible. Someone told me that horny goat weed was a good thing to try, but I am wondering if these things are considered herbal because I know that our meds are not the best of friends with herbs. Any advice on any of that? Sex drive is high, but mastrubation is becoming bland for some reason... I also can not ejaculate from sex, it has to be from masturbation, is there something wrong with me there too?

Response from Dr. Henry

Generally Atripla has had a low rate of sexual side effects (it can contribute occasionally)though sexual dysfunction is fairly common in HIV+ males for a variety of physiologic and psychologic reasons. Low testosterone levels contribute in some cases. A work-up targeting sexual dysfunction is recommended. KH



Previous
hair loss
Next
Why did this Happen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement